Su alcuni teoremi di inclusione

C. Miranda

Annales Polonici Mathematici (1965)

  • Volume: 16, Issue: 3, page 305-315
  • ISSN: 0066-2216

How to cite


C. Miranda. "Su alcuni teoremi di inclusione." Annales Polonici Mathematici 16.3 (1965): 305-315. <>.

author = {C. Miranda},
journal = {Annales Polonici Mathematici},
keywords = {functional analysis},
language = {ita},
number = {3},
pages = {305-315},
title = {Su alcuni teoremi di inclusione},
url = {},
volume = {16},
year = {1965},

AU - C. Miranda
TI - Su alcuni teoremi di inclusione
JO - Annales Polonici Mathematici
PY - 1965
VL - 16
IS - 3
SP - 305
EP - 315
LA - ita
KW - functional analysis
UR -
ER -

Citations in EuDML Documents

  1. Richard C. Brown, Don B. Hinton, Sufficient conditions for weighted Gabushin inequalities
  2. Antonio Avantaggiati, On compact embedding theorems in weighted Sobolev spaces
  3. L. Nirenberg, An extended interpolation inequality
  4. Mario Marino, Antonio Maugeri, A remark on the note : “Partial Hölder continuity of the spatial derivatives of the solutions to nonlinear parabolic systems with quadratic growth”
  5. Francesca Crispo, Paolo Maremonti, An interpolation inequality in exterior domains
  6. Luigi D'Onofrio, Flavia Giannetti, Luigi Greco, On weak Hessian determinants

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.